Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

pleasehelp1

Acne scarring (PIE)

Recommended Posts

Hello

I´ve been on Accutane for almost 4 months. Thanks to it my active acne is gone. But the real problem is scarring (PIE). I´m literally exhausted... It´s been 5 months since my scars appeared... and nothing happened. Scars look as bad as they did before. I believed that Accutane would helped but I was wrong. I don´t know what should I do... I admit that I had some pretty bad suicidal thoughts. I even payed my doctor for some plasma treatmant or whatever, but it didnt´t help.  What ecourages me a bit is time spent with my friends, because it doesnt´t seem they care or notice. I´m truly  thankful to them.

I came to a conclusion that Accutane doesn´t help PIE, it actually slows down the proccess. What should I do?

(Ted, 17)

(Sorry for my English, I´m not a native speaker)

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×